MathSciNet Relay Station
MathSciNet bibliographic data
MR1303649 60J15 (60F10 60K35 82C44)
Greven, Andreas; den Hollander, Frank Large deviations for a random walk in random environment. Ann. Probab. 22 (1994), no. 3, 1381–1428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement